# SDR GAIA00141

- Difficulty date: March 30, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND AFT CARGO DOOR 3 AFT TORQUE BOX WAS FOUND CRACKED.  REPAIRED IAW SRM 51-40-2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
